# SDR DXTA2021072645710

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 4,445 hours, 3,487 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 4677001003
- Part serial: 0405
- Condition: Defective
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: FLAP FAIL CAS MESSAGE. FLAP FAIL MESSAGE APPEARED WHEN THE FLAP WERE MOVING FROM POSITION 2 TO 4. FLAPS ARE STUCK BETWEEN POSITION 2 AND 4. // SIGNOFF // POWERED AIRCRAFT AND CHECKED CAS. NO RELATED CAS NOTED. PERFORMED FLAP OPS CHECKS APPEARS TO BE NORMAL. PER CONTACT CENTERS RECOMMENDDATION COMPLIED WITH FIM SUSPECT FAULTY PDU. PDU IS FLAGGED REMOVED AND REPLACED FLAPS POWER DRIVE UNIT FUNCTIONAL CHECK GOOD. WORK PERFORMED IAW EMB-505S AMM 27-51-07/400
